Cookies?
Library Header Image
LSE Research Online LSE Library Services

Distributional dominance with trimmed data

Cowell, Frank and Victoria-Feser, M.P. (2006) Distributional dominance with trimmed data. Journal of Business and Economics Statistics, 24 (3). pp. 291-300. ISSN 0735-0015

Full text not available from this repository.
Item Type: Article
Official URL: http://www.amstat.org/publications/jbes/
Additional Information: (c) 2006 American Statistical Association.
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 22 Aug 2007
Last Modified: 01 Oct 2010 08:48
URI: http://eprints.lse.ac.uk/id/eprint/2688

Actions (login required)

View Item View Item